# SDR AALA201611259004

- Difficulty date: October 29, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Arm
- Part number: D5537131800000
- Condition: Worn
- Location: Vert Stab Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB HINGE ARM NR 1 BEARING HAS EXCESSIVE PLAY.   REPLACED THE HINGE ARM BEARING IAW AMM 55-36-41-400-001-A 8 A(1) TO A (7), AND SRM 51-42-11
